2 doctors weighed in:

What are systemic reactions?

2 doctors weighed in
Dr. Manav Singla
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Mild to severe

Systemic reactions are usually mild and respond rapidly to medications.
Symptoms can include increased allergy symptoms such as sneezing, nasal congestion or hives. Rarely, a serious systemic reaction, called anaphylaxis, can develop after an immunotherapy injection.

In brief: Mild to severe

Systemic reactions are usually mild and respond rapidly to medications.
Symptoms can include increased allergy symptoms such as sneezing, nasal congestion or hives. Rarely, a serious systemic reaction, called anaphylaxis, can develop after an immunotherapy injection.
Dr. Manav Singla
Dr. Manav Singla
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
18 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors